Tinidazole Pulses. (Note: Latest entry at the bottom of page)
3.2.09 - 1 - 500 mg tablet
3.16.09 - 1 - 500 mg tablet
The reason I took one 500 mg tablet 14 days after the first tablet is that most of the reactions from it seemed to be gone so I thought, why not? I am in the process of ramping up to a full pulse so I am taking liberty to change things a bit for my benefit. Speed things up when I can as I am such a slow poke.
I experienced some initial reactions again which amounted to the same as the first time. The lack of motivation I experience from this one little tablet is overwhelming. There was an element of chronic fatigue that surfaces along with the overall "feeling poorly sensations". You know the feeling. "I just don’t feel good & hope it does not get worse." But as far as my usual low level activities, I managed to keep things going pretty much "just as usual" with the aid of moppers and extra lay down sessions. (can't sleep)
Five nights later I woke up in the middle of the night with the familiar neuro toxin brain sensations I have had in the past. Brain feels puffy like what some call cotton head. Then when the unwelcome fearful thoughts would surge in my mind I would tell myself it is only a chemical reaction causing me to have such dread and I will come out of it. Just hang on! I hate nights like that. I sleep a couple hours then stay awake for a couple then sleep two or three fitful hours more until I get up. I feel tired all day but too wired to nap. Five hours of interrupted sleep week after week as sleep apnea worsened with the brain swell & neck pain. The good thing is at least the anxiety was only a two or three nights.
The skin on my face and ears has been itching like mad and flaking off all month since the first Tini dose. My left foot has been more numbish and increased nerve pain at times in both feet. My right mid leg has a numbish sensation often in a small area of the outside tendon/muscle. My eyes were red, sensitive and sore for a week but are feeling better unless I spend too much time outdoors. I have had flashes of mild dizziness if I move my head to fast and my balance is not as good at times.
Around day five it hit as I said but by day ten I had a really special good day. Energy & mind were good. But spleen, liver, pancreas, gallbladder, kidneys felt sensitive and sore. Some sudden stabs of pain for a few days below breast bone. Heart pressure with skipping beats had increased but Emergen C usually settles it down. Well, having said all of the above ... at least things are happening!
My Summary follows: (completed 4.05.09)
Thus far what I do know is the Stratton/Wheldon protocol seems to be keeping my symptoms under control better than anything I have tried so far. Meaning I am not getting worse and I have periods of well being. The aftermath of the two Tini tablets this month I took on seperate occasions did me wonders. (but only after making me sicker for a week each time) So it seems I may be a classic case of Cpn. At any rate with my Cpn IgG at 512 I guess along with my symptoms that may be a good indication ... or not? Depends on who you talk to. Confusing to me I admit.
After cleaning up my bronchials the first several months of antibiotic treatment now it is deep in my lungs that I keep a fairly steady mild mucus load. That also says something I think about clearing infection. Seems everytime I ingest the Tinidazole it feels like it melts my brain into mush. Now I have memory holes often like a senior woman. (Oh yeh, I am an senior woman, but young at heart.) But really it has accelerated it so now it is embarrassing to have conversations at times. Long pauses as I can't remember words, names, etc. So at times I think I really sound like an idiot when I converse with others. Now my phone anxiety is worse not to mention social situations. The Tini stirs up some really bad thoughts & feelings for me too. I can suddenly wake up in the night like a scared rabbit with doom overhead during a Tini pulse when my brain feels puffy. (after just the 1 tablet)
I still get many pains (shoulders, knees, legs, etc.) but at least now they are all bearable unlike on my previous treatment. It is an enormous relief for me to have my pain levels decreased overall. My left ball of my foot continues to feel like I am stepping on a wad and both feet have sudden nerve pains frequently. I think what bothers me the most besides my melted brain is my itchy flakey skin on my face and ears caused from Tini. Itchy skin elsewhere when scratched responds with a mass of raised itchy red bumps or itchy red welts. My scalp sores have improved and the tiny bumpy growths where they erupt are smaller now. The Tini is working big time in my skin it would seem. My heart and gallbladder/liver are frequently sore but so far never as bad as on the treatment I did before this one. My energy the week after the one Tini tablet has been incredible. Recently for 3 days in a row I was almost normal until I got a lot of sun exposure and the secondary porphyria gave me burning eyes, fatigue, etc.
My small vessels are still problematic and I take a three caps of Bolouke lumbrokinase everyday so my D-dimer doesn't get worse. I think the Cpn damaging small vessels are the culprit behind most of my troubles with legs, feet, heart, etc. maybe even the gallbladder & liver? I recall when I was hospitalized in 2002 and had the MRI, etc. It showed I have blocked left side small vessels in the end of the branches of the left ventricle. Fortunately no involvement yet with the main left ventricle artery or main vessels. But I bet it is Cpn infection. They didn't know what to make of it so discounted it but not before they gave me a shot of heparin in the stomach. LOL Anyway, said all that to say, it seems Cpn is most likely the culprit. With the heart area becoming sorer with recent antibiotic use I think it must point to that. The next year of treatment should give me an even clearer picture. If I don't make good progress I will look into other infections then. But I do feel I am on the right track now.
4.06.09 - Tinidazole pulse - 2 - 500 mg. tablets
4 weeks later ...
Update: 5.03.09 -
The last four weeks were much like the previous ones. Followed similar patterns with most of the same symptoms. In addition I experienced excessive nerve pain in my left leg. A dime size concaved red dry spot appeared on the back of my left thigh. A burning sensation caused me to find it the first week I took two Tini tablets. The following weeks the area was painful and another seven smaller red dots appeared above the first larger one. Then the pain increased so that I was constantly rubbing my leg. It was not so painful I need to take anything more than the two Advil’s I daily take. It still feels like I am stepping on a wad with my left foot. Today I have had pains shooting in my feet and left leg.
The last week or so I have been sleeping better at night than I have in over a year. Also my anxiety level had decreased multiple times. The really exciting news is that the last week I have had several days I had enough energy and well being to work outdoors for several hours at a times in my gardens and greenhouse. No fatigue or little fatigue. Not enough porphyria increase to warrant much increase of moppers. I took an extra dose of Emergen-C midday several times to ward off the heart pressure and arrhythmia. I have some sore muscles, etc. from using them after not doing much for long periods of time. It is amazing what a few doses of Tinidazole has done to benefit my overall health. It is definitely time to do another pulse as my scalp sores are flared up again. I plan to try to do 2-3 days this pulse which starts on 5.04.09.
Events in our lives have brought up the subject of Lyme disease therefore I and DH may get tested in the future if we decide it is an issue for us. My symptoms could quite well reflect a chronic Lyme infection. I was bitten years ago by an adult tick that engorged itself for hours on me before discovery. Recently DH had a granuloma annulare but testing was poor for Lyme disease so left us still wondering about it. With the Tinidazole making vast improvement after big reactions I wonder if it is just Cpn or both?
I am also very interested in the Gupta amygdala retraining. When I read about it online it made so much sense to me. I think it will help me use my mind in a more healthy way so I did order it so I can find out. I will of course continue the CAP as it is very helpful for me thus far. I can't see why a person can't do both. Increasing my odds for wellness any way possible seems like a good thing to me.
My first 3 day pulse:
5/4/09 - 2 - 500 mg. Tinidazole tablets (1 AM, 1 PM)
5/5/09 - 2 - 500 mg. Tinidazole tablets (1 AM, 1 PM)
5/6/09 - 2 - 500 mg. Tinidazole tablets (1 AM, 1 PM)
I managed to tolerate these three days quite well compared to the initial trys I did with the Tini. But then on 5/9/09 Sat. all hell broke loose. I woke up around 8 AM and got up with a hangover type headache. Then my stomach started doing the flip flops so that within the hour I was hugging the toilet, spilling my cookies and hoping this day would go by quickly. Spent a lot of time in bed with the headache and queasy tummy but by Sun. I was coming out of it. On Mon. I was beginning to breath easy and the rest of the week each day was a huge improvement. Honestly I have not felt this well in years! I cannot tell you how high I am right now. With no exaggeration I think this is the greatest week I have had in over seven years. The Tini has really made a huge difference. It is truely amazing! I am wondering if I even need to take antibiotics much longer I feel so well. I am wondering has anyone recovered this fast? I wonder if this will last for me? I hope so. I feel like I made it out of my hellish trap at last. Freedom from it is sweet heaven on earth.